| Model Number |
CIE3-12-24-00 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Off-Label Use (1494); Difficult to Remove (1528); Improper or Incorrect Procedure or Method (2017); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Pain Relief (2388)
| Date of Event |
04/05/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Our investigation of this event with the information to date suggests that the event (migration and revision) was due to off-label use of the varilift-lx device in a patient with grade 2 or 3 spondylolisthesis.The indications for use and all labeling for the varilift-lx informs users that this device is for use in patients with up to a grade 1 spondylolisthesis.There is no indication of device failure or malfunction.The varilift-lx device was not removed from the patient.
Event or Problem Description
It was reported that a removal of a varilift-lx device was attempted due a reported migration in a patient with grade 2+ spondylolisthesis.